Heavy Doses Of Psych Meds (And Their Affects)

I am on a heavy regimen of psych meds. I have to be. I am morbidly obese.

I am now logging my calories and am losing weight slowly, so I feel as though my day will get here.

What is this day I speak of?

It is the day that I can reduce the strength of my medication.

I know that psych meds do more than keep us out of the hospital. They can even exacerbate our conditions!

I am sure this happens a lot more frequently then it should, but without side effects, our meds wouldn’t be our meds.

And, I wouldn’t feel so terrible day in and day out!

This is why I am focusing on tracking my calories and am even working with a Dietician.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s